# SDR DL757090430

- Difficulty date: February 10, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,348 hours, 29,328 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Damaged
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT ASSY INBD END COVE PANEL HAS CHAF FWD AREA.  INSTALLED REPL PANEL AT NR 10 SLAT IAW SRM 51-40-02, APPLIES TOPCOAT IAW AMM 51-21-00-377.
